# SDR DALA2018050703183

- Difficulty date: May 6, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,635 hours, 35,814 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Repair
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBD FIREWALL STA 102.0 HAS AN EXISTING REPAIR GOUGED. REMOVED EXISTING REPAIR AND INSTALLED NEW REPAIR ON 31 ENGINE O/B FIREWALL STA 102.0 IAW ERA 567740-14 REV ORIGINAL.
